# SDR TAOA089803

- Difficulty date: August 9, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N919TS
- Make and model: Boeing 727225
- Aircraft serial: 20447
- System (JASC): 5240 · Service Doors
- Part: Bolt
- Part number: 12715029
- Condition: Sheared
- Location: Service Door
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R-1 DOOR UPPER GUIDE ARM ATTACH BOLT SHEARED DURING PREFLIGHT WHEN DOOR WAS OPENED.  REPLACED BOLT AND HARDWARE, SERVICE DOOR OPERATIONAL CHECKS NORMAL.  (M)
